# SDR PCAA0209102

- Difficulty date: September 8, 2002
- Submitted: September 10, 2002
- Operation: Air carrier
- Aircraft: N831EX
- Make and model: Dhav DHC8102
- Aircraft serial: 160
- Aircraft time: 29,783 hours, 33,519 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 82910009159
- Part serial: NA
- Condition: Leaking
- Location: Nose Gear Area
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

ROC-LGA FLIGHT#3905. CREW REPORTED #2 HYDRAULIC ISOLATION VALVE CAUTION LIGHT ILLUMINATED IN FLIGHT DURING CLIMBOUT. AIRCRAFT DIVERTED TO SYR WITHOUT INCIDENCE. MAINTENANCE REPLACED A HYDRAULIC LINE IN NOSE GEAR AREA, AND SERVICED #2 HYDRAULIC SYSTEM. OPERATIONAL AND LEAK CHECK WAS GOOD. AIRCRAFT RETURNED TO SERVICE.
